i used birth control for 3 weeks stopped, and now constantly feel sick, is that normal?


Hi Kitkat123, It can be

Hi Kitkat123,

It can be normal to feel ill for a few days to a week after stopping the pill. However, 3 weeks seems to be a bit long. Your hormones should be back to normal by now. Of course, every woman is different and perhaps you are just more sensitive than other women.

I recommend calling or visiting you doctor. This will allow your doctor to diagnose if anything else is going on and or put your mind at ease and hopeful find out how much longer you can expect to feel this way.

Best of Luck,
TammyM

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness